# SDR UIEA2017042300624

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,816 hours, 23,522 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  MULTIPLE ENGINE COWL RIVETS LOOSE IN THE NR 1 ENGINE.  REMOVED AND REPLACED THE RIVETS IAW  SRM 51-40-02-0G-0, AND CMM 71-11-16, FIG 1.   LT NOSE COWL RIVETS SMOOTH AND SECURE ACFT RELEASE TO CONTINUE SERVICE.
